Read by QxMD icon Read


Julieta Fernández, Carmen Navascués, Gino Albines, Lissa Franco, María Pipa, Manuel Rodríguez
Liver toxicity associated with herbal remedies and dietary supplements is an increasing concern. Several toxic hepatitis cases have been reported in the literature in association with products intended for weight loss where green tea extracts are an ingredient.Three hepatotoxicity cases are reported below in association with the use of Inneov masa capilar®, a dietary supplement intended to stop hair loss whose primary component is green tea catechins. In all of them, other potential causes of acute hepatitis were ruled out...
December 2014: Revista Española de Enfermedades Digestivas
Fetch more papers »
Fetching more papers... Fetching...
Read by QxMD. Sign in or create an account to discover new knowledge that matter to you.
Remove bar
Read by QxMD icon Read

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"